MathSciNet Relay Station
MathSciNet bibliographic data
MR502056 (80g:03029) 03C15 (03C35 03D45)
Gončarov, S. S. Constructive models of $\aleph \sb{1}$-categorical theories. (Russian) Mat. Zametki 23 (1978), no. 6, 885–888.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement